Discussions that mention tylenol

Back Problems board


First off..Thank you Diet Pepper for responding (since we all know you have been suffering so of late..many thanks)

To everyone else how interesting to hear from so many with the similar symptoms...Some with bone grafts and some without..Which probably means it's simply related to the fusion itself...I guess...weird???

Marlos Mom yes it's in the groin (pubic) area on the inner thigh where the top of the leg meets the hip...What's weird it's the OPPOSITE side from my original pain......Now today I'm getting those weird little creepy crawler feelings on my calves (the backs of my lower legs right above the ankles) Perhaps because they have me doing calf stretches the nerves are waking up??? My Dr. asks me to wean myself off the neurontin and I stop it a few weeks ago...I'm only taking Tylenol extra strenght and when I have a tough day a 1/2 a Darvocet.

How are you doing MM?? Many people have told me that they had a real hurdle at the 3 month mark...Gosh so many hurdles>>>>

Love and prayers to you all...I think we should ALL pat ourselves on the "back"...Don't you think? But not too hard....


:angel::):angel::angel::)